# SDR SWAA2019110438485

- Difficulty date: September 22, 2019
- Submitted: November 4, 2019
- Operation: Air carrier
- Aircraft: N557WN
- Make and model: Boeing 737790
- Aircraft serial: 30166
- Aircraft time: 61,774 hours, 29,614 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146A7502
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY L/H Z CHANNEL CORRODED AROUND SEVERAL FASTENER HOLES BETWEEN BS. 727D  TO BS. 787, STR. 25L. / R&R ZEE CHANNEL IAW SRM AND DWG.
